# SDR SWAA2024040961321

- Difficulty date: March 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK INOPERATIVE LOCATED OVER LOWERED CEILING PANEL RH SIDE AT AFT GALLEY AREA.  REPLACED BATTERY PACK LOCATED OVER LOWERED CEILING PANEL RH SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805. TEST IS OK.
